# SDR RAIA2018121430007

- Difficulty date: November 30, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FRAME AFT EXT FLANGE IS CRACKED AT BOTTOM END... REPAIRED BAGGAGE DOOR IAW ETD2018-145-129196
